Alert archive / Georgia / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 134, NWS Atlanta, GA

June 20, 20197 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 20, 2019, 6:17 PM EDT for 7 counties in Georgia. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 20, 2019, 6:17 PM EDT (22:17 UTC)
Expired
Jun 20, 2019, 7:15 PM EDT
In force
58 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Emanuel County, GA, Laurens County, GA, Montgomery County, GA, Telfair County, GA, Toombs County, GA, Treutlen County, GA, Wheeler County, GA

The radar

The Robins AFB radar (KJGX), 93 km from the middle of the area, began a volume at 22:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 20, 1:44 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 10.3 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2019-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2219 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2019-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 202 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2219 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
531 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
202 m²/s²
0-3 km storm-relative helicity
149 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

136 
WUUS52 KFFC 202217
SVRFFC
GAC107-175-209-271-279-283-309-202315-
/O.NEW.KFFC.SV.W.0134.190620T2217Z-190620T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
617 PM EDT Thu Jun 20 2019

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Southeastern Laurens County in central Georgia...
  South central Emanuel County in east central Georgia...
  Toombs County in southeastern Georgia...
  Central Telfair County in central Georgia...
  Southern Treutlen County in east central Georgia...
  Wheeler County in central Georgia...
  Montgomery County in central Georgia...

* Until 715 PM EDT.

* At 616 PM EDT, a severe thunderstorm was located near Alamo, moving
  east at 45 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  McRae, Lyons, Soperton, Alamo, Mount Vernon, Vidalia, Helena,
  Lumber City, Glenwood, Uvalda, Stillmore, Oak Park, Ailey,
  Scotland, Higgston, Santa Claus, Alston, Jacksonville, Tarrytown
  and Towns.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3179 8299 3214 8295 3215 8293 3213 8293
      3218 8287 3220 8289 3215 8299 3223 8303
      3235 8300 3247 8218 3235 8225 3217 8218
      3191 8223 3194 8228 3193 8232 3197 8248
      3195 8249 3196 8255 3192 8268 3178 8286
TIME...MOT...LOC 2216Z 287DEG 40KT 3217 8284 

HAIL...<.75IN
WIND...60MPH
 
$$
3 follow-up statements
861 
WWUS52 KFFC 202236
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
636 PM EDT Thu Jun 20 2019

GAC175-202246-
/O.CAN.KFFC.SV.W.0134.000000T0000Z-190620T2315Z/
Laurens GA-
636 PM EDT Thu Jun 20 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LAURENS COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
central, southeastern and east central Georgia.

LAT...LON 3212 8295 3213 8293 3214 8292 3218 8287
      3241 8257 3247 8218 3235 8225 3217 8218
      3191 8223 3194 8228 3193 8232 3197 8248
      3195 8249 3196 8255 3192 8268 3178 8286
      3179 8299
TIME...MOT...LOC 2236Z 287DEG 40KT 3210 8259 

$$

GAC107-209-271-279-283-309-202315-
/O.CON.KFFC.SV.W.0134.000000T0000Z-190620T2315Z/
Emanuel GA-Toombs GA-Telfair GA-Treutlen GA-Wheeler GA-Montgomery GA-
636 PM EDT Thu Jun 20 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR SOUTH CENTRAL EMANUEL...TOOMBS...CENTRAL TELFAIR...SOUTHEASTERN
TREUTLEN...WHEELER AND MONTGOMERY COUNTIES...

At 636 PM EDT, a severe thunderstorm was located near Mount Vernon,
moving east at 45 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
McRae, Lyons, Soperton, Alamo, Mount Vernon, Vidalia, Helena, Lumber
City, Glenwood, Uvalda, Stillmore, Oak Park, Ailey, Scotland,
Higgston, Santa Claus, Alston, Jacksonville, Tarrytown and Towns.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3212 8295 3213 8293 3214 8292 3218 8287
      3241 8257 3247 8218 3235 8225 3217 8218
      3191 8223 3194 8228 3193 8232 3197 8248
      3195 8249 3196 8255 3192 8268 3178 8286
      3179 8299
TIME...MOT...LOC 2236Z 287DEG 40KT 3210 8259 

HAIL...<.75IN
WIND...60MPH
 
$$
276 
WWUS52 KFFC 202243
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
643 PM EDT Thu Jun 20 2019

GAC283-202253-
/O.CAN.KFFC.SV.W.0134.000000T0000Z-190620T2315Z/
Treutlen GA-
643 PM EDT Thu Jun 20 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN TREUTLEN COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
central, southeastern and east central Georgia.

LAT...LON 3179 8299 3200 8296 3234 8252 3235 8241
      3244 8238 3247 8218 3235 8225 3216 8218
      3191 8223 3194 8228 3193 8232 3197 8248
      3195 8249 3196 8255 3192 8268 3178 8287
TIME...MOT...LOC 2243Z 287DEG 40KT 3208 8249 

$$

GAC107-209-271-279-309-202315-
/O.CON.KFFC.SV.W.0134.000000T0000Z-190620T2315Z/
Emanuel GA-Toombs GA-Telfair GA-Wheeler GA-Montgomery GA-
643 PM EDT Thu Jun 20 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR SOUTH CENTRAL EMANUEL...TOOMBS...CENTRAL TELFAIR...WHEELER AND
MONTGOMERY COUNTIES...

At 643 PM EDT, a severe thunderstorm was located over Alston, or 9
miles southeast of Mount Vernon, moving east at 45 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
McRae, Lyons, Alamo, Mount Vernon, Vidalia, Lumber City, Glenwood,
Uvalda, Stillmore, Oak Park, Ailey, Scotland, Higgston, Santa Claus,
Alston, Jacksonville, Tarrytown, Towns, Ohoopee and Horse Creek Wma.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3179 8299 3200 8296 3234 8252 3235 8241
      3244 8238 3247 8218 3235 8225 3216 8218
      3191 8223 3194 8228 3193 8232 3197 8248
      3195 8249 3196 8255 3192 8268 3178 8287
TIME...MOT...LOC 2243Z 287DEG 40KT 3208 8249 

HAIL...<.75IN
WIND...60MPH
 
$$
314 
WWUS52 KFFC 202258
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
658 PM EDT Thu Jun 20 2019

GAC107-209-271-279-309-202315-
/O.CON.KFFC.SV.W.0134.000000T0000Z-190620T2315Z/
Emanuel GA-Toombs GA-Telfair GA-Wheeler GA-Montgomery GA-
658 PM EDT Thu Jun 20 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR SOUTH CENTRAL EMANUEL...TOOMBS...SOUTHEASTERN TELFAIR...
SOUTHEASTERN WHEELER AND MONTGOMERY COUNTIES...

At 658 PM EDT, a severe thunderstorm was located over Johnson Corner,
or 7 miles north of Plant Hatch, moving east at 45 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Lyons, Mount Vernon, Vidalia, Lumber City, Uvalda, Oak Park, Ailey,
Higgston, Santa Claus, Alston, Jacksonville, Towns, Ohoopee, Horse
Creek Wma, New Branch, Spring Hill, McNatt Falls, South Thompson,
English Eddy and Cedar Crossing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3189 8298 3235 8235 3235 8225 3216 8218
      3191 8223 3194 8228 3193 8232 3197 8248
      3195 8249 3196 8255 3192 8268 3178 8287
      3179 8299
TIME...MOT...LOC 2258Z 287DEG 40KT 3203 8230 

HAIL...<.75IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 3:19 PM EDT, 2 hours 58 minutes earlier.

Area forecast discussion, Jun 20, 3:19 PM EDT, 2 hours 58 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
319 PM EDT Thu Jun 20 2019

.SHORT TERM /Tonight through Friday Night/...
Current radar loop shows a developing line of showers and
thunderstorms oriented from NE to SW across the state. Currently
this line extends from just north of Athens...through the ATL
area...then down to LaGrange. A few storms along this line are
severe and will see more severe storms as the afternoon and
evening continues. Capes along the line ranging from 1000 to
3000J/Kg with LIs in the -3 to -6 range. Precipitable waters are
in the 1.4 to 1.6in range with Effective Bulk Shear values ranging
from 35 to 45kt. With all this being said its still looks like
our greatest threats from any severe storms will be strong gusty
winds, Frequent Lightning, hail, and periods of heavy rain. The
risk of tornadoes is very low but not going to completely rule
them out. Expecting this activity to continue moving South and
east through tonight with the storms diminishing by 03-05z Friday.
Models show this line moving south of the area overnight with a
drier airmass moving in behind it. There will still be enough
moisture and instability around Friday afternoon for diurnally
driven convection to develop, but expecting things to be a lot
more isolated and weaker than today. Temps will be quite warm
Friday with mid 90s for Central GA and heat indices in excess of
100. Lows will be mainly in the 70s tonight and Friday night.

01

.LONG TERM /Saturday through Thursday/...
The extended portion of the forecast remains on track, with only
minor tweaks made based on the latest guidance. Typical summertime
conditions are expected throughout the weekend and into next
week, with scattered diurnally driven convection each afternoon.
Temperatures through the long term period will be slightly above
climatological normals. As an upper level ridge builds in over the
southeastern CONUS from the west, disturbances in the
northwesterly flow aloft could allow for the potential for
mesoscale complexes during the weekend. This will need to continue
to be monitored as guidance does not currently have a good handle
on the timing and locations of these more organized systems. The
approach of a more organized and well-defined shortwave on Monday
night into Tuesday could enhance PoPs primarily across northern
Georgia. However, some disagreement remains in the model guidance
with respect of the timing and nature of this system. The latest
GFS brings the shortwave and associated rain into north Georgia a
bit faster than the latest ECMWF -- on Monday night as opposed to
Tuesday morning -- and overall indicates more widespread
precipitation. High temperatures are anticipated to be 1-4 degrees
above average with mainly upper 80s in north Georgia and low to
mid 90s in central Georgia, while low temperatures are anticipated
to be 4-8 degrees above average with upper 60s in north Georgia
and low 70s in central Georgia.

King

&&

.AVIATION...
18Z Update...
SHRA/TSRA are beginning to pop across the area and will be
affecting the majority of the TAF sites this afternoon. We will
see storm activity continue through the evening hours then
diminish after sunset. Will see another round of SHRA/TSRA Friday
afternoon but it will not be as active as today. Ceilings will
start in the MVFR to VFR range with convection across the area
but will see VFR ceilings move in by 02-04z Fri. Not expecting any
MVFR or IFR ceilings over night. VFR ceilings should continue
through Fri afternoon when we will see some MVFR ceilings move in
with the precip activity tomorrow. VFR VSBYS will continue across
e area except some MVFR or IFR readings in and around any
stronger storms.

//ATL Confidence...18Z Update...
Confidence medium to high on all elements.

01

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          71  92  71  92 /  30  10  40  50
Atlanta         72  91  73  90 /  40  20  20  50
Blairsville     63  84  65  85 /  50  10  50  50
Cartersville    68  91  71  90 /  30  20  40  50
Columbus        74  93  75  92 /  60  20  10  50
Gainesville     69  89  71  89 /  30  10  40  50
Macon           72  94  74  94 /  60  20  10  50
Rome            68  91  71  91 /  30  20  40  50
Peachtree City  70  92  72  90 /  40  20  20  50
Vidalia         74  94  76  95 /  70  10  10  50

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Severe Thunderstorm Watch until 10 PM EDT this evening for the
following zones: Baldwin...Banks...Barrow...Bibb...Bleckley...
Butts...Carroll...Chattahoochee...Cherokee...Clarke...Clayton...
Cobb...Coweta...Crawford...Crisp...DeKalb...Dodge...Dooly...
Douglas...Emanuel...Fayette...Forsyth...Glascock...Greene...
Gwinnett...Hall...Hancock...Haralson...Harris...Heard...Henry...
Houston...Jackson...Jasper...Jefferson...Johnson...Jones...
Lamar...Laurens...Macon...Madison...Marion...Meriwether...
Monroe...Montgomery...Morgan...Muscogee...Newton...North
Fulton...Oconee...Oglethorpe...Paulding...Peach...Pike...
Pulaski...Putnam...Rockdale...Schley...South Fulton...Spalding...
Stewart...Sumter...Talbot...Taliaferro...Taylor...Telfair...
Toombs...Treutlen...Troup...Twiggs...Upson...Walton...Warren...
Washington...Webster...Wheeler...Wilcox...Wilkes...Wilkinson.

&&

SHORT TERM...01
LONG TERM....King
AVIATION...01
Hazardous weather outlook, Jun 20, 11:30 AM EDT, 6 hours 47 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1130 AM EDT Thu Jun 20 2019

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-211530-
Dade-Walker-Catoosa-Whitfield-Murray-Fannin-Gilmer-Union-Towns-
Chattooga-Gordon-Pickens-Dawson-Lumpkin-White-Floyd-Bartow-
Cherokee-Forsyth-Hall-Banks-Jackson-Madison-Polk-Paulding-Cobb-
North Fulton-Gwinnett-Barrow-Clarke-Oconee-Oglethorpe-Wilkes-
Haralson-Carroll-Douglas-South Fulton-DeKalb-Rockdale-Walton-
Newton-Morgan-Greene-Taliaferro-Heard-Coweta-Fayette-Clayton-
Spalding-Henry-Butts-Jasper-Putnam-Hancock-Warren-Troup-
Meriwether-Pike-Upson-Lamar-Monroe-Jones-Baldwin-Washington-
Glascock-Jefferson-Harris-Talbot-Taylor-Crawford-Bibb-Twiggs-
Wilkinson-Johnson-Emanuel-Muscogee-Chattahoochee-Marion-Schley-
Macon-Peach-Houston-Bleckley-Laurens-Treutlen-Stewart-Webster-
Sumter-Dooly-Crisp-Pulaski-Wilcox-Dodge-Telfair-Wheeler-
Montgomery-Toombs-
1130 AM EDT Thu Jun 20 2019

This Hazardous Weather Outlook is for portions of North and Central
Georgia.

.DAY ONE...Today and Tonight...

Scattered severe thunderstorms remain possible across the area
this afternoon and into tonight. The primary hazards with any
severe storms that occur will be damaging winds and large hail.
Frequent lightning and heavy rainfall are also possible with
stronger storms. The possibility of a brief, isolated tornado
cannot be ruled out.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

Isolated to scattered thunderstorms can be expected Friday through
wednesday, primarily in the afternoon and evening hours.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is possible later today. Spotters are
encouraged to submit reports of any severe weather through the web
by going to weather.gov/atlanta.

In the hours before

Special weather statement, Jun 20, 5:23 PM EDT, 54 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
523 PM EDT Thu Jun 20 2019

GAZ107-109-202200-
Dodge GA-Pulaski GA-
523 PM EDT Thu Jun 20 2019

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN DODGE AND PULASKI
COUNTIES UNTIL 600 PM EDT...

At 522 PM EDT...a strong thunderstorm was over Mock Springs, or near
Hawkinsville...moving east at 30 mph.

  HAZARD...40 to 50 mph wind...nickel sized hail and frequent cloud
           to ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Eastman, Hawkinsville, Dubois, Wallace, Gresston, Mock Springs and
Ocmulgee Banks.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3215 8361 3224 8361 3225 8362 3225 8361
      3226 8361 3229 8337 3227 8335 3228 8334
      3229 8334 3228 8333 3230 8332 3231 8320
      3212 8320
TIME...MOT...LOC 2122Z 267DEG 26KT 3221 8355

HAIL...0.88IN
WIND...50MPH
Special weather statement, Jun 20, 5:23 PM EDT, 54 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
523 PM EDT Thu Jun 20 2019

GAZ096-097-109-202200-
Laurens GA-Bleckley GA-Dodge GA-
523 PM EDT Thu Jun 20 2019

...SIGNIFICANT WEATHER ADVISORY FOR LAURENS...SOUTHEASTERN BLECKLEY
AND NORTHWESTERN DODGE COUNTIES UNTIL 600 PM EDT...

At 523 PM EDT...a strong thunderstorm was over Roddy, or near
Cochran...moving east at 30 mph.

  HAZARD...40 to 50 mph wind...nickel sized hail and frequent cloud
           to ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Cochran, Chester, Dexter, Cadwell, Rentz, Dubois, Plainfield, Empire,
Yonkers, Roddy and Cedar Grove.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3230 8335 3240 8334 3248 8289 3225 8289
TIME...MOT...LOC 2123Z 267DEG 26KT 3235 8326

HAIL...0.88IN
WIND...50MPH
Local storm report, Jun 20, 5:46 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
546 PM EDT THU JUN 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0318 PM     TSTM WND DMG     2 S MOLENA              32.99N  84.50W
06/20/2019                   PIKE               GA   EMERGENCY MNGR

            TWO TREES DOWN ON LAWRENCE MILL RD NEAR KELLY RD

&&

EVENT NUMBER FFC1900334

SNELSON
Special weather statement, Jun 20, 5:58 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
558 PM EDT Thu Jun 20 2019

GAZ096>098-109-111-112-202230-
Wheeler GA-Treutlen GA-Montgomery GA-Laurens GA-Bleckley GA-Dodge GA-
558 PM EDT Thu Jun 20 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WHEELER...WESTERN
TREUTLEN...NORTHWESTERN MONTGOMERY...LAURENS...EASTERN BLECKLEY AND
NORTHEASTERN DODGE COUNTIES UNTIL 630 PM EDT...

At 558 PM EDT...a strong thunderstorm was near Plainfield, or 10
miles north of Eastman...moving east at 40 mph.

  HAZARD...40 to 50 mph wind and enhanced risk for downed trees.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects is expected. Trees can also
           down more easily with already wet soil from previous
           rainfall.

Some locations in the path of this storm include
Dublin, Eastman, Soperton, East Dublin, Chester, Dexter, Dudley,
Cadwell, Rentz, Tarrytown, Lothair, Plainfield, Cedar Grove,
Rockledge, Rowland, Barnhill, Minter, Lovett, Harlow and Brewton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

LAT...LON 3223 8303 3220 8318 3245 8327 3267 8279
      3266 8279 3261 8267 3252 8267 3251 8263
      3227 8254 3215 8299
TIME...MOT...LOC 2158Z 255DEG 36KT 3234 8312

WIND...50MPH
Local storm report, Jun 20, 6:01 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
601 PM EDT THU JUN 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 PM     TSTM WND DMG     1 S PEACH STATE SPEEDWA 34.15N  83.56W
06/20/2019                   JACKSON            GA   EMERGENCY MNGR

            SEVERAL LARGE TREES DOWN AND ALUMINUM BLEACHERS BLOWN
            OVER AT LAMAR MURPHY PARK

&&

EVENT NUMBER FFC1900335

SNELSON
Special weather statement, Jun 20, 6:03 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
603 PM EDT Thu Jun 20 2019

GAZ110>112-202230-
Wheeler GA-Telfair GA-Montgomery GA-
603 PM EDT Thu Jun 20 2019

...SIGNIFICANT WEATHER ADVISORY FOR WHEELER...TELFAIR AND WESTERN
MONTGOMERY COUNTIES UNTIL 630 PM EDT...

At 603 PM EDT...a strong thunderstorm was over Jay Bird Springs, or 7
miles northwest of McRae...moving east at 30 mph.

  HAZARD...40 to 50 mph wind and enhanced risk for downed trees.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects is expected. Trees can also
           down more easily with already wet soil from previous
           rainfall.

Some locations in the path of this storm include
McRae, Alamo, Mount Vernon, Helena, Lumber City, Glenwood, Ailey,
Scotland, Jacksonville, Towns, Horse Creek Wma, Spring Hill, Little
Ocmulgee State Park, Jordan and Workmore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

LAT...LON 3179 8299 3212 8295 3214 8295 3215 8293
      3213 8293 3218 8288 3227 8254 3196 8254
      3196 8257 3192 8263 3192 8268 3190 8269
      3190 8270 3186 8276 3185 8279 3184 8278
      3182 8281 3178 8292
TIME...MOT...LOC 2203Z 262DEG 25KT 3213 8300

WIND...50MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 9:10 PM EDTSpecial Weather StatementFFCMadison20 min
Jun 20, 5:28 AM EDTSevere Thunderstorm WarningFFCDade, Walker33 min
Jun 20, 5:34 AM EDTSevere Thunderstorm WarningFFCChattooga, Floyd, Gordon, Polk41 min
Jun 20, 5:39 AM EDTSpecial Weather StatementFFCHaralson, Polk36 min
Jun 20, 6:01 AM EDTSevere Thunderstorm WarningFFCBartow, Floyd, Gordon44 min
Jun 20, 6:06 AM EDTSpecial Weather StatementFFCCarroll, Paulding24 min
Jun 20, 6:24 AM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Gordon, Pickens36 min
Jun 20, 6:30 AM EDTSpecial Weather StatementFFCCobb, Douglas30 min
Jun 20, 6:45 AM EDTSpecial Weather StatementFFCDawson, Lumpkin, Pickens30 min
Jun 20, 7:14 AM EDTSpecial Weather StatementFFCLumpkin, Towns, Union, White31 min
Jun 20, 1:56 PM EDTSpecial Weather StatementFFCCobb, Paulding34 min
Jun 20, 2:21 PM EDTSpecial Weather StatementFFCClarke, Oconee, Oglethorpe, Wilkes24 min
Jun 20, 2:34 PM EDTSpecial Weather StatementFFCCoweta, Fayette, Heard, Meriwether, Troup26 min
Jun 20, 2:41 PM EDTSevere Thunderstorm WarningFFCClarke, Madison, Oglethorpe, Wilkes49 min
Jun 20, 2:48 PM EDTSevere Thunderstorm WarningFFCMeriwether, Pike, Troup, Upson42 min
Jun 20, 3:03 PM EDTSpecial Weather StatementFFCSpalding27 min
Jun 20, 3:23 PM EDTSevere Thunderstorm WarningFFCLamar, Monroe, Pike, Upson22 min
Jun 20, 3:28 PM EDTSpecial Weather StatementFFCFayette, Henry32 min
Jun 20, 3:30 PM EDTSpecial Weather StatementFFCTaliaferro30 min
Jun 20, 3:33 PM EDTSevere Thunderstorm WarningFFCClayton, Fayette, Henry17 min
Jun 20, 3:34 PM EDTSpecial Weather StatementFFCJones26 min
Jun 20, 3:38 PM EDTSpecial Weather StatementFFCGreene37 min
Jun 20, 3:39 PM EDTSevere Thunderstorm WarningFFCBaldwin, Jasper, Jones, Monroe, Putnam32 min
Jun 20, 3:42 PM EDTSpecial Weather StatementFFCChattahoochee, Marion, Muscogee48 min
Jun 20, 3:44 PM EDTSevere Thunderstorm WarningFFCBibb, Jones, Lamar, Monroe, Pike, Upson31 min
Jun 20, 3:44 PM EDTSevere Thunderstorm WarningFFCGreene, Hancock, Morgan, Putnam46 min
Jun 20, 3:53 PM EDTSpecial Weather StatementFFCMonroe37 min
Jun 20, 3:57 PM EDTSevere Thunderstorm WarningFFCWarren5 min
Jun 20, 4:04 PM EDTSpecial Weather StatementFFCWilkes26 min
Jun 20, 4:07 PM EDTSpecial Weather StatementFFCPutnam23 min
Jun 20, 4:14 PM EDTSevere Thunderstorm WarningFFCBaldwin, Bibb, Jones, Monroe, Twiggs, Wilkinson46 min
Jun 20, 4:17 PM EDTSevere Thunderstorm WarningFFCGlascock, Hancock, Jefferson, Taliaferro, Warren43 min
Jun 20, 4:26 PM EDTSpecial Weather StatementFFCWashington34 min
Jun 20, 4:27 PM EDTSpecial Weather StatementFFCTaylor33 min
Jun 20, 4:31 PM EDTSpecial Weather StatementFFCHancock29 min
Jun 20, 4:36 PM EDTSpecial Weather StatementFFCStewart, Webster24 min
Jun 20, 4:53 PM EDTSpecial Weather StatementFFCSumter37 min
Jun 20, 4:57 PM EDTSevere Thunderstorm WarningFFCBaldwin, Hancock, Jefferson, Johnson, Washington, Wilkinson34 min
Jun 20, 4:58 PM EDTSpecial Weather StatementFFCGlascock17 min
Jun 20, 5:00 PM EDTSpecial Weather StatementFFCSumter30 min
Jun 20, 5:07 PM EDTSpecial Weather StatementFFCWebster23 min
Jun 20, 5:08 PM EDTSpecial Weather StatementFFCJefferson37 min
Jun 20, 5:09 PM EDTSpecial Weather StatementFFCHouston21 min
Jun 20, 5:17 PM EDTSevere Thunderstorm WarningFFCEmanuel, Jefferson, Johnson, Washington28 min
Jun 20, 5:21 PM EDTSevere Thunderstorm WarningFFCCrisp, Dooly, Sumter39 min
Jun 20, 5:23 PM EDTSpecial Weather StatementFFCPulaski37 min
Jun 20, 5:25 PM EDTSevere Thunderstorm WarningFFCDooly, Sumter35 min
Jun 20, 5:30 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Laurens, Pulaski30 min
Jun 20, 5:39 PM EDTSevere Thunderstorm WarningFFCEmanuel21 min
Jun 20, 5:49 PM EDTSevere Thunderstorm WarningFFCCrisp, Dodge, Dooly, Pulaski, Telfair, Wilcox41 min
Jun 20, 5:58 PM EDTSpecial Weather StatementFFCLaurens32 min
Jun 20, 6:03 PM EDTSpecial Weather StatementFFCTelfair, Wheeler27 min
Jun 20, 6:29 PM EDTSpecial Weather StatementFFCTelfair16 min
Jun 20, 7:12 PM EDTSpecial Weather StatementFFCToombs33 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.